# SDR SWAA2021091548282

- Difficulty date: July 26, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS 312 AND RBL 15 FWD GALLEY AND LAV ; 2021-342035 / [01] REPLACED WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS294.5 TO BS312 AND RBL 15 FWD GALLEY IAW B737-700 SRM 51-40-02 AND DRAWING #141A5400;SHEET 45;REV A; [02] CERTIFIED RII WORK PERFORMED.
